# SDR SWIA2023072800007

- Difficulty date: July 27, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 40,450 hours, 39,853 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE 26911323-1.PERFORM REPAIR TO FUSELAGE SKIN P/N 601R35005-143  BETWEEN FS589.00-FS605.00 & STR21R-STR27 IAW REO 601-53-6-8053. THIS IS CLASSIFIED AS A MAJOR REPAIR,FORM M-337 HAS BEEN INITIATED. (FILED OPEN)THIS IS CURRENTLY A WORK IN PROGRESS
